# SDR AALA202501291280

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 37,001 hours, 15,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE 1L DOOR GUST LOCK WAS INOPERATIVE. MAINTENANCE CLEANED L1 DOOR GUST LOCK MECHANISM AND ACCOMPLISHED A A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
